On the existence of distinguished bases in a V-space
Compositio Mathematica, Tome 23 (1971) no. 3, p. 307-308
@article{CM_1971__23_3_307_0,
     author = {Yang, Kung-Wei},
     title = {On the existence of distinguished bases in a $V$-space},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {307-308},
     zbl = {0218.46006},
     mrnumber = {301482},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_307_0}
}
Yang, Kung-Wei. On the existence of distinguished bases in a $V$-space. Compositio Mathematica, Tome 23 (1971) no. 3, pp. 307-308. http://www.numdam.org/item/CM_1971__23_3_307_0/

P. Robert [1] On some non-Archimedean normed linear spaces, I, II, ..., VI, Compositio Mathematica, Vol 19, pp. 1-77, 1968. | Numdam | MR 226368 | Zbl 0153.44101